About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 732178, 14 pages
http://dx.doi.org/10.1155/2013/732178
Research Article

A Novel Adaptive Probabilistic Nonlinear Denoising Approach for Enhancing PET Data Sinogram

1Department of Electronics and Informatics (ETRO-IRIS), Vrije Universiteit Brussel, Pleinlaan 2, 1050 Brussels, Belgium
2Faculty of Information Technology and Computer Engineering, Palestine Polytechnic University, Hebron, Palestine
3Interuniversity Microelectronics Centre (IMEC), Leuven, Belgium

Received 23 March 2013; Revised 4 May 2013; Accepted 4 May 2013

Academic Editor: Hang Joon Jo

Copyright © 2013 Musa Alrefaya and Hichem Sahli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Musa Alrefaya and Hichem Sahli, “A Novel Adaptive Probabilistic Nonlinear Denoising Approach for Enhancing PET Data Sinogram,” Journal of Applied Mathematics, vol. 2013, Article ID 732178, 14 pages, 2013. doi:10.1155/2013/732178